These comments are made for the purpose of discussion and should NOT
be used as recommendations for or against therapies or other treatments. An indi
vidual patient is always advised to consult their own physician.
Question: Dear Doctors
I have an erection and peyronies problem.
Four weeks ago, I had a surgery to correct the bending of the penis. The second night after the surgery and the two weeks that followed, I had an erection easily, especially in the morning -- which is surprising because I had an erection problem. I was told not to get hard. However, it just got hard by itself. Four weeks later, I noticed my penis returns to the bending state it was before the surgery and my erection also has become weaken as it was before the surgery. I don't know if getting hard after the surgery rendered the surgery ineffective. If it is, how can I keep the penis from getting hard, as I plan to have a another surgery.
Answer: Lupron would block the testerone, expensive but would work.
Question: I seem to have a problem that alot of men would actualy like to have , but not me. I have an extreemly strong sex drive. Why is this a problem. I also have very strong religious beliefs. I have an extreemly difficult time controling arousal. My mate wife died a few years ago, so I now have no outlet for this type of action. Masterbation is not an excectable option , even though I do frequently.I am interested in finding a new mate , but I don't want to be swayed by my sex drive to marry the first girl how likes me ,or ruin the right relationship by becoming psyical to soon. At the same time I don't want to comitt sex outside of marrage. Is there something I can get to elliminate my abillity to have an errection or remove my sex drive until I can get to a point where I can experience sex in it's proper place. I know it might seem out of the ordinary, because of where morals are today , but my religious beliefs are very strong and i want to do every thing i can to protect my good standing with god. Can you please help me. Also if there is something can you tell me how to get it. Thank you very much James.
Answer: Monthly Lupron shots should do it. This is a testerone receptor blocker used in prostate cancer(and others). Expensive, but should work.
Back to Drug
InfoNet Home Page.
Back to Doctor FAQ main page.